Adinim Plus 100 mg/500 mg Tablet


Overview

Uses of Adinim Plus Tablet
Adinim Plus 100 mg/500 mg Tablet is used for pain relief. It relieves pain in conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis, or painful menses.
Adinim Plus Tablet side effects
Common
  • Nausea
  • Vomiting
  • Diarrhoea
  • Increased liver enzymes
How to use Adinim Plus Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Adinim Plus 100 mg/500 mg Tablet is to be taken with food.
How Adinim Plus Tablet works
Adinim Plus 100 mg/500 mg Tablet is a combination of two medicines: Nimesulide and Paracetamol / Acetaminophen. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
Adinim Plus Tablet related warnings
Alcohol
CAUTION
Taking Nimesulide+Paracetamol / Acetaminophen with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Adinim Plus 100 mg/500 mg Tablet is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
Lactation
No information is available on the use of Adinim Plus 100 mg/500 mg Tablet during lactation. Please consult your doctor.
Driving
It is not known whether Adinim Plus 100 mg/500 mg Tablet alters the ability to drive. Do not drive if you experience any symptoms that affect your ability to concentrate and react.
Kidney
CAUTION
Adinim Plus 100 mg/500 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Adinim Plus 100 mg/500 mg Tablet may be needed. Please consult your doctor.
Use of Adinim Plus 100 mg/500 mg Tablet is not recommended in patients with severe kidney disease.
Liver
UNSAFE
Adinim Plus 100 mg/500 mg Tablet is probably unsafe to use in patients with liver disease and should be avoided. Please consult your doctor.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Adinim Plus 100 mg/500 mg Tablet
₹2.95/Tablet
Sumo Tablet
Alkem Laboratories Ltd
₹6.3/Tablet
113% costlier
Nimeson P 100 mg/500 mg Tablet
Unison Pharmaceuticals Pvt Ltd
₹2.37/Tablet
save 20%
Bestogesic Plus 100 mg/500 mg Tablet
BestoChem Formulations India Ltd
₹4.96/Tablet
68% costlier
₹5.5/Tablet
86% costlier
Nimek Para 100 mg/500 mg Tablet
J B Chemicals and Pharmaceuticals Ltd
₹5.28/Tablet
79% costlier

Patient Concerns

Questions Related to Adinim Plus

arrow
Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
Dr. I feel backache pain during any hard work Dr.told me earlier that I HV some prob in my backbone. I can't maintain my routine because I HV to do work in household purpose he suggested DOlO-650 SOS any better mdcne?
Dr. Akshat Goel
Bone & Joint Specialist
Do Spinal Extension exercises" thrice daily for 15 mins each session"For pain relief another option is Tab Voveran SR100
arrow
Do you have any questions related to Adinim Plus 100 mg/500 mg Tablet?

FAQs

Q. Can the use of Adinim Plus cause nausea and vomiting?
Yes, the use of Adinim Plus can cause nausea and vomiting. Taking it with milk, food or with antacids can prevent nausea. Avoid taking fatty or fried foods along with this medicine. In case of vomiting, drink plenty of water or other fluids by taking small and frequent sips. Talk to your doctor if vomiting persists and you notice any signs of dehydration, like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicine without speaking to your doctor.
Q. Are there any specific contraindications associated with the use of Adinim Plus?
The use of Adinim Plus is considered to be harmful in patients with known allergy to any of the components or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). Its use should also be avoided in patients with a history of stomach ulcers or in patients with active, recurrent stomach ulcer/bleeding. It should also be avoided in patients with the history of heart failure, high blood pressure, and liver or kidney disease.
Q. Can I take Adinim Plus with Vitamin B-complex?
Yes, Adinim Plus can be taken with Vitamin B-complex preparations. While Adinim Plus helps to relieve pain, Vitamin B-complex helps to correct the vitamin deficiency that might be causing your symptoms.
Q. Does Adinim Plus help in relieving stomach pain?
No, Adinim Plus preferably should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Q. Can the use of Adinim Plus cause damage to the liver?
Adinim Plus contains Nimesulide and Paracetamol and both these medicines are known to cause harm to the liver especially in the doses above the recommended level. Also, avoid drinking alcohol while taking this medicine, as it may further increase your risk of liver damage. Use of this medicine should preferably be avoided in patients with the underlying liver disease.
Q. Is it safe to take a higher than the recommended dose of Adinim Plus?
No, you should avoid taking a higher than the recommended dose of Adinim Plus as it can increase the risks of side effects. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Q. What are the recommended storage conditions for Adinim Plus?
Keep this medicine in the container or the pack it came in, tightly closed. Store it as mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.
Q. What is Adinim Plus?
Adinim Plus is a combination of two medicines: Nimesulide and Paracetamol. This medication helps in relieving the pain and inflammation. It works by lowering the levels of chemical substances in the body that cause pain and inflammation.
Q. Can I stop taking Adinim Plus when my pain is relieved?
Adinim Plus is usually used for short-term pain relief and can be discontinued if there is no pain. However, it should be continued if your physician has advised you to do so.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 8th Mar 2017.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
Samarth House, 168, Bangur Nagar, Off Link Road, Near Ayappa Temple & Kallol Kali Temple, Goregaon (W), Mumbai - 400 090.
One of the following licensed pharmacy from the nearest location with deliver Adinim Plus 100 mg/500 mg Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: AYU, OIP, PRT, AMR, VAF, HEX, WSI, SMN, AAY, JBT, CLT, DLY, STA, SVS, SCP, CHP, NSL, XPR, GMA, RAC, FRM, PLT, KLC, KRR, CPK, VRS, AVL, GBC, PRL, ISI, BJR, HWS, BDI, SNH, STS, DRA, SGH, ERS, 1MH, BSL, VUR, ADE, PSF, XMX, NFP, DYL, BLS, BMJ, UPA, PHN, SHG, EVP, NNP, RVA, HNF, AGT, NTB, ARD, ZEL, HLT, WHP, GGL, HTV, TAT, LCC, ALC, SLN, PSE, ABP, RTN, SWP, VEM, DPP, WAD, DZY, RWL, RPC, HLP, ADF, SBL, LIP, AAA, RKS, NXT, ATL, SAF, RMR, TAP, ENP, JVO, PPR, SMS, MSD, RTL, LMS, SPF, APS, AVC, JHC, RSA, GBL, LKK, PMA, BAL, GBB, APT, ADT, NLP, PHC, KHD, SLC, IPP, MAX, FRS, HTS, INC, VTR, BAP, GEO, QLF, MTM, PTI, VHP, SPV, RYL, ZVP, DHP, NWP, SRG, MJT, UMP, GHC, SPD, CRN, BNC, HSM, DVH, JIV, RWP, CMC, GPT, BRC, YAG, GLD, EQN, SDM, GHR, OLT, USM, ZVO, ANT, WHL, SCH, BHM, DFP, AMH, IAH, OWP, DLP, MAM, AYN, HPC, DPL, VMH, AVW, NLC, PRN, IAD, SJP, JSL, DYG, VDH, RRP, HBV, TRP, MGL, SIO, HSP, MOM, CZT, MIL, BBS, KIS, AVS, KAL, SVH, PNQ, LHP, NEO, MTD, HZF, HAT, ANP, BHS, SAA, AAR, KCI, BSN, BLP, MAP, MLC, MKT, VSC, UHP, NTL, ESY, MKE, EPS, OHM, GTC, LHA, MIP, SGC, NNH, MBP, EAN, HPP, SHD, STO, PNT, PAP, NLG, SNL, BBN, MDN, MDH, RUS, UVD, FGH, SYN, GPP, PVP, RSS, EMB, GLM, NXG, NPH, GDA, HNP, NVL, AXM, LAG, NPS, PRC, PWN, TPN, SHN, BTM, DHR, SNG, OBS, KHP, SAH, SBC, 9MM, RPI, RHL, HGI, HCP, PRE, BHP, RPA, SGN, JJE, VOP, 2ML, 4IT, SSI, AMM, CNE, RVC, EPR, RHS, GNC, KHH, ZPR, JLI, RGH, JVN, IPL, KBC, EEC, OWI, MNS, FIP, AFT, SHC, CSE, VSL, MDI, OMV, ANS, BGS, ABL, THP, RDH, ATP, AHP, TYN, VVN, MRS, MDO, USF, KMC, DAO, VJS, PEN, BHA, NVY, SSS, PTP, DGN, KHC, NBG, RHW, QTM, BLE, TOM, BIO, SBN, OWN, BNT, WDE, NEW, SWA, NAS, TNH, HMP, WPL, ALY, KIM, DAD, HIP, FTP, ZNT, CMD, TSS, O4O, SGA, RDR, SOF, MFN, ASP, AVB, IMC, BJP, RPP, MPC, BDN, CTP, SBA, GTF, GFL, KNH, NDP
MRP
29.52
10 tablets in 1 strip
ADD TO CART
Best Price ₹23.62
20% OFF
Use Coupon HEALTH1020 during checkout